Skip to main content
Log in

On the multi-Regge behavior of a certain class of dual-resonance models

  • Published:
Lettere al Nuovo Cimento (1971-1985)

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. P. H. Frampton:Phys. Rev. D,7, 3077 (1973);9, 487 (1974).

    Article  MathSciNet  ADS  Google Scholar 

  2. J. L. Gervais andA. Neveu:Nucl. Phys.,47 B, 422 (1972); see also ref. (3).J. L. Gervais andA. Neveu:Nucl. Phys.,63 B, 127 (1973);

    Article  ADS  Google Scholar 

  3. J. L. Gervais andA. Neveu:Nucl. Phys.,63 B, 127 (1973); in this reference the four-particle amplitude is not Regge behaved, so our present discussions apply principally to the amplitudes of ref. (1,2)P. H. Frampton:Phys. Rev. D,7, 3077 (1973);9, 487 (1974),J. L. Gervais andA. Neuveu:Nucl. Phys.,47 B, 422 (1972);

    Article  ADS  Google Scholar 

  4. J. D. Murray:Asymptotic Analysis (Oxford, 1974).

Download references

Author information

Authors and Affiliations

Authors

Additional information

Supported in part by the U.S. Energy and Research Development Administration.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Frampton, P.H., Knight, D. On the multi-Regge behavior of a certain class of dual-resonance models. Lett. Nuovo Cimento 15, 125–128 (1976). https://doi.org/10.1007/BF02727619

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02727619

Navigation